# SDR SWIA200413868

- Difficulty date: August 5, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft time: 8,847 hours, 6,877 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLES ARE CRACKED AT RBL 9.0 AND LBL 9.0 FS 280.0 WL 73.5. (ITEM FOUND AT C-CHECK INSPECTION.)   REMOVED AND INSTALL NEW ANGLE AT 9.0 IAW SRM CRJ 200 51-24-06 AND 51-42-21.
